# SDR SWAA2022042597501

- Difficulty date: April 21, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N265WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32522
- Aircraft time: 50,998 hours, 30,609 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Strap
- Condition: Loose
- Location: R/H Overwing Exi
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A FOUND THE OVERWING EXIT ESCAPE STRAP HOUSING(BOTH LEFT AND RIGHT) NEEDS TO BE SECURED TO THE OVERWING EXIT DOOR / [01] INSTALLED MISSING HARDWARE AND SECURED BOTH LEFT AND RIGHT OVERWING EXIT ESCAPE STRAP HOUSINGS PER SOPM 20-50-01.
